# SDR WX0A2015062272681

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH APU RUNNING, TAIL COMPARTMENT TEMP HIGH MASTER CAUTION ILLUMINATED.  COMPLIED WITH THE QRH PROCEDURE 21.4 & THE WARNING EXTINGUISHED AFTER TURNING BOTH AC SUPPLY SWITCHES TO HP BLEED, AT 10,000 FT APU WAS SHUT DOWN.  FLIGHT CONTINUED AS DIRECTED BY QRH.  CHECKED TAIL COMPARTMENT FOR LEAKS, NO MAJOR LEAKS FOUND.  CLEANED TAIL COMPARTMENT TEMP SENSOR CONNECTORS, RAN APU FOR 10 MINS, LIGHT REMAINED EXTINGUISHED IAW AMM 36-20-02.  OK TO CONTINUE.
